# SDR KCSA201811021287

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 78,844 hours, 14,012 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RT HORIZ STAB NEAR BLADE SEAL MATING SURFACE AT STAB STA 143.6 STR 2 TO 3 UPPER SKIN.
